Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from Asthma and itchy throat, taking Salbutamol inhaler and Cetirizinefor cough. Suggestion?

i have a very itchy throat. i am asthmatic and i have been on salbutamol inhaler 2 puffs tid. also, i am taking butamirate citrate with cetirizine both tid because my cough is very persistent and it bothers me when i am sleeping. when i suck on menthol candies, this lessens the cough but i can t do this when i am sleeping for obvious seems that the meds are not working. what can you suggest?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
You are a case of allergy, it is effecting you in 2 ways, one is dry cough, with throat irritation, and dry cough. The other is productive cough with wheezing and breath less ness.If you have asthma attack you can continue the anti asthmatics.
as you describe now it is only dry cough with throat irritation. It needs to be treated with cough suppressants, anti histamines, and soothing agents. I advise you to consult a chest physician for diagnosis and treatment.
I advise you to gargle with luke warm water for soothing the throat, and cough relief.
Wishing for a quick recovery . If you have any doubts you can approach me at H.C.M.F.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor